MAUDE Adverse Event Report: ETHICON INC. MCRYL VIO 27IN 3-0 S/A UR-6; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. MCRYL VIO 27IN 3-0 S/A UR-6; SUTURE, ABSORBABLE, SYNTHETIC
Model Number Y604H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Were there any unexpected outcomes or complications as a result of the prolonged surgery time? was the patient treatment altered in anyway due to the prolonged surgery time? if yes, please explain.Was there any adverse consequence associated with the patient? please provide procedure date.A manufacturing record evaluation was performed for the finished device lot lk6523, and no non-conformances were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent a laparoscopic radical prostatectomy procedure on (b)(6) 2020; and a suture was used.During the procedure, the suture broke while knotting.Changed another one to complete the surgery.The surgery was delayed nearly one hour.There were no adverse patient consequences reported.Additional information was requested.

Brand Name
MCRYL VIO 27IN 3-0 S/A UR-6
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10326226
Report Number2210968-2020-05590
Device Sequence Number2234659
Product Code GAN
UDI-Device Identifier10705031059474
UDI-Public10705031059474
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K960653
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Model NumberY604H
Device Catalogue NumberY604H
Device Lot NumberLK6523
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/17/2020
Initial Report FDA Received Date07/27/2020
Patient Sequence Number1
Patient Age82 YR